# SDR IPXA2016081707156

- Difficulty date: August 5, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 488 LBL 27 CORRODED.  THE SEAT TRACK WAS REPAIRED IAW EA 011-5310-01-A6387 REV. IR AND EO MD11-5340-61591-A.
